MathSciNet Relay Station
MathSciNet bibliographic data
MR38078 48.0X
Coxeter, H. S. M. Self-dual configurations and regular graphs. Bull. Amer. Math. Soc. 56, (1950). 413–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement